# SDR SIMA20141123008

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,021 hours, 33,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMER FLASHLIGHT IS INOPERATIVE.  SECURED CAPTAIN'S EMER FLASHLIGHT LAMP IAW CMM 25-60-11.  OPERATIONAL CHECKED GOOD.
